MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X14MM FLUTED; JRN : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X14MM FLUTED; JRN : KNEE FEMORAL ACCESSORY
Model Number 86-7414
Medical Device Problem Codes Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Rupture of the component after 8 years from the system.Revision of the left knee prosthesis for rupture of the bolt and adapter resulting in dissociation of the stem/sleeve in the femur.Implant date (b)(6) 2015; surgery: implant of left knee prosthesis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D4-the device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 867414, lot: number:605691, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
Additional information was received and stated that there was no surgical delay.

Brand Name
UNIVERSAL STEM 75X14MM FLUTED
Common Device Name
JRN : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17078553
Report Number1818910-2023-11764
Device Sequence Number14015632
Product Code JWH
UDI-Device Identifier10603295217824
UDI-Public10603295217824
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-7414
Device Catalogue Number867414
Device Lot Number605691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/06/2023
06/23/2023
07/18/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/13/2023
07/05/2023
07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4.; MBT TRAY SLEEVE POR M/L 45MM.; PFC SIGMA FEM POST AUG SZ4 8MM.; PFC SIGMA FEM POST AUG SZ4 8MM.; PFC*SIGMA DI AUG16MMCO,SZ4LEFT.; PFC*SIGMA TC3 FEM LEFT SZ4.; SIG FEM ADAP +2/-2 OFFSET BOLT.; SIGMA FEM ADAPTER 5 DEGREE.; TC3 RP TIBIAL INSERT S4,12.5.; TC3 RP TIBIAL INSERT S4,12.5.; UNIVERSAL FEM SLV DIS POR 40MM.; UNIVERSAL STEM 75X14MM FLUTED.; UNIVERSAL STEM 75X18MM FLUTED.; UNK KNEE FEMORAL SIGMA.; UNKNOWN KNEE FEMORAL ADAPTOR BOLT.; UNKNOWN KNEE FEMORAL ADAPTOR.; UNKNOWN KNEE FEMORAL SLEEVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown